J. Nonl. Evol. Equ. Appl. 2015 (7), pp. 105-119, published on July 20, 2016:

Renormalized solutions of Stefan degenerat elliptic nonlinear problems with variable exponent

Y. Akdim, C. Allalou

Sidi Mohamed Ben Abdellah University, Laboratory LSI, Poly-Disciplinary Faculty of Taza P.O. Box 1223, Taza Gare, Morocco

Received on March 21, 2015, revised version on July 15, 2015
Accepted on July 15, 2015

Communicated by Hui-Sheng Ding

Abstract.  In this paper, we study a general class of nonlinear elliptic degenerate problems associated with the differential inclusion
β(u)−div(a(x, Du)+F(u)) ∋ f in Ω where f ∈ L(Ω).
Using truncation techniques and the generalized monotonicity method in the framework of weighted variable exponent Sobolev spaces, we prove existence of renormalized solutions for general L-data.
Keywords:Weighted variable exponent Sobolev spaces, truncations, degenerated elliptic operators.
2010 Mathematics Subject Classification:   35J15, 35J70, 35J85.

Download Full Text: JNEEA-vol.2015-no.7.pdf [249 kB]

Warning: INSERT command denied to user 'realma3'@'' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:422:\"INSERT command denied to user 'realma3'@'' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2015 (7), pp. 105-119, published on July 20, 2016:', 'node/130', '', '', 0, 'a5116860b3b958bb644c6acfb7848dcf', 303, 1542775622)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s:5 in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135